# SDR 2008UALA01130

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT FWD AND AFT LOWER CORNERS HAVE SCRIBE LINES FROM BS440-460 BETWEEN STR S-25R TO S-26R AND FROM BS 480-500 STR S-25R-26R.  IN ADDITION A 1.5 INCH DENT WAS FOUND WITH A THREE SIXTEENTH INCH COUNTERSUNK RIVET ADJACENT TO SCRIBES.   MAJOR REPAIR ACCOMPLISHED: BLENDED OUT SCRIBE LINES. TRIMMED OUT DENT. FABRIC ATED & INSTALLED DOUBLER TRIPLER REPAIR INCORPORATING STATIC PORT FORWARD OF CARGO DOOR.
